# SDR SWAA2024102838590

- Difficulty date: September 17, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL GVI AFT OF FWD CARGO LOOKING UP AND NOTICED CABIN FLOOR SUPPORT BREAK CRACKED @ LBL 1 STA 540 WATER LINE 208.1 MKD DOT<[01] PARTIALLY INSTALLED CABIN FLOOR SUPPORT BREAK LBL 1 STA 540 WATER LINE 208.1.;[02] CORRECTION TO STEP 1: REMOVED AND REPLACED CABIN FLOOR SUPPORT BREAK LBL 1 STA 540 WATER LINE 208.1. REF DWG# 143A5240 AND SRM 51-40-02-0G-0;[03] VERIFIED STEP 2
